# SDR AALA2019041659019

- Difficulty date: April 12, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,329 hours, 26,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON DOOR SILL AT FR 68 AND Y1500. REPAIRED DOOR SILL PER SRM 53-41-14-300-001 REPAIR PRINCIPAL 7.
